I had to stop taking Citalopram because of problems with my eye pressure.. Is there anyone on antidepressants with a similar problem?

I had to stop taking Citalopram because of problems with my eye pressure.. Is there anyone on antidepressants with a similar problem? Having really bad anxiety and panic attacks with are now going into the 4 day. Exhausted. Eye doctor frowns when I mention taking the pills again, my GP encourages me to take them again. Suggestions anyone?

4 Replies

oldestnewest
  • There are many types of anti-depressants, our gp should find you another one.

    I've had to stop mine as some other meds I was on for RA caused stomach bleeds.

    not managing well.

    regards,

    sandra.

  • Thanks for your reply and I hope you feel better soon. I have tried really hard not to have to take any pills for my anxiety and depression but with the way I am feeling at this time, it is almost like I have little choice if I want to start feeling good again. Difficult choice possible eye damage or insanity.

  • Hi, I take citalopram but haven't experienced this... Isn't there an alternative? I thought there were a few different meds out there for anxiety but I may b wrong x

  • I take citalopram with no probs, sure it's not just your blood pressure is raised???? That shows in the eyes, would not have thought citalopram cause that as its supposed to take away the Anxiety, and anxiety causes rAised bp

You may also like...